# SDR REXA2020100700680

- Difficulty date: September 29, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N181GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15204
- Aircraft time: 19,630 hours, 15,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER SILL ANGLE IS CORRODED AT FS 333.00.  REMOVED PAX DOOR LOWER SILL ANGLE THAT WAS CORRODED AT FS 333.00, IAW CRJ 900 SRM 51-42-00-001-001-A01 AND 51-42-21-001-001-A01 AND INSTALLED NEW SERVICEABLE PAX DOOR LOWER SILL ANGLE AT FS 333.00 P/N: SH670-31875-75 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
